# SDR AALA20041244

- Difficulty date: December 22, 2004
- Submitted: December 24, 2004
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Misinstalled
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND RIGHT NR 2 SLIDE GIRT BAR INSTALLED UPSIDE DOWN.  REPLACED SLIDE FOR RIGHT NUMBER 2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
